# SDR AALA201509299017

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 68,730 hours, 25,743 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004177A
- Part serial: 0A1724
- Condition: Delaminated
- Location: Le Slat
- Part time: 68,730 hours, 25,743 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 SLAT LOWER SURFACE OTBD SIDE, 4" FROM OTBD EDGE HAS AREA OF DELAMINATION, APPROX 3" X 4" AGAINST EXTERIOR DOUBLER.  R & R NR 3 SLAT IAW AMM 27-81-04-024-001.  OPERATIONAL & FUNCTIONAL CHECKED GOOD.
